A regularity condition and strong limit theorems for linear birth-growth processes

S. N. Chiu*, H. Y. Lee

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

6 Citations (Scopus)
19 Downloads (Pure)


A linear birth-growth process is generated by an inhomogeneous Poisson process on IR × [0, ∞). Seeds are born randomly according to the Poisson process. Once a seed is born, it commences immediately to grow bidirectionally with a constant speed. The positions occupied by growing intervals are regarded as covered. New seeds continue to form on the uncovered part of IR. This paper shows that the total number of seeds born on a very long interval satisfies the strong invariance principle and some other strong limit theorems. Also, a gap (an unproved regularity condition) in the proof of the central limit theory in [5] is filled in.

Original languageEnglish
Pages (from-to)21-27
Number of pages7
JournalMathematische Nachrichten
Issue number1
Early online date19 Jun 2002
Publication statusPublished - Jul 2002

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • Birth-growth process
  • Inhomogeneous Poisson process
  • Johnson-Mehl tessellation
  • Strong limit theorem


Dive into the research topics of 'A regularity condition and strong limit theorems for linear birth-growth processes'. Together they form a unique fingerprint.

Cite this